| Model Number |
M00510880 |
| Medical Device Problem Codes |
Break (1069); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h11: imdrf device code a0401 captures the reportable event of thumb ring break.Imdrf device code a23 captures the reportable event of basket failure to crush stone.
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was used in the biliary during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the procedure, an alliance handle was used with the trapezoid rx to attempt to crush a biliary stone.However, the thumb ring of the trapezoid rx broke and the stone was unable to be crushed.The procedure was completed with another of the same device.There were no patient complications as a result of this event.